# SDR SWIA200718182

- Difficulty date: April 27, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 16,804 hours, 12,977 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLLED UNCOMMANDED TO THE LEFT ON SHORT FINAL AND LANDING FLARE WITH NO CROSSWINDS.  REPLACED NR 2 SECU.  OPERATIONAL CHECK AND BITE TEST GOOD, PN: 49-164-06, S/N OFF: 01501.
